# SDR CALA2025100309580

- Difficulty date: October 3, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 65,831 hours, 24,301 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE FLAP DRAGGING FOUND GIRT MATERIAL TO BE WITHIN LIMITS CONTAINED WITH AMM 25-66-01-400-801.OPERATION FOUND NORMAL WHEN ENGAGING INTO FLOOR FITTINGS AND STOWING IN STOW BRACKETS.
